# SDR ASAA2013111296385

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 21,808 hours, 6,692 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 721101A1
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS YOKE AUTOPILOT DISCONNECT SWITCH DISCONNECTS AUTOPILOT BUT DOES NOT CANCEL AUTOPILOT WARNINGS.  ACFT GROUNDED.  R & R FOS AUTOPILOT DISCONNECT SWITCH IAW MM 22-11-41, OPS CHECKED NORMAL.
